# SDR AALA202010129019

- Difficulty date: September 22, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 33,936 hours, 13,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A750253
- Condition: Corroded
- Location: Bs 500-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF LT TRANSITION PANEL BETWEEN STA 500 AND STA 500I AT STR 26L, MEASURING L=1.75 IN, W=1.0 IN, D=0.008 IN.  REPLACED TRANSITION PANEL WITH NEW, IAW SRM 53-00-53-2R-6.
